Vekua’s Generalized Singular Integral on Carleson Curves in Weighted Variable Lebesgue Spaces

  • Vakhtang Kokilashvili
  • Stefan Samko
Part of the Operator Theory: Advances and Applications book series (OT, volume 181)


For a Carleson curve Γ we establish the boundedness, in weighted Lebesgue spaces L p(·)(Γ, ϱ) with variable exponent p(·), of the generalized singular integral operator which arises in the theory of I.N.Vekua generalized analytic functions. The obtained result is an extension of the known results even in the case of constant p. We also show that Vekua’s generalized singular integral exists a.e. for fL 1(Γ) on an arbitrary rectifiable curve.


singular integrals generalized analytic functions weighted Lebesgue spaces variable exponent Carleson curve Zygmund conditions Bary-Stechkin class 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    N.K. Bary and S.B. Stechkin. Best approximations and differential properties of two conjugate functions (in Russian). Proceedings of Moscow Math. Soc., 5:483–522, 1956.Google Scholar
  2. [2]
    L. Bers. Theory of pseudo-analytic functions. Institute for Mathematics and Mechanics, New York University, New York, 1953. 191 pages.zbMATHGoogle Scholar
  3. [3]
    A. Böttcher and Yu. Karlovich. Carleson Curves, Muckenhoupt Weights, and Toeplitz Operators. Basel, Boston, Berlin: Birkhäuser Verlag, 1997. 397 pages.zbMATHGoogle Scholar
  4. [4]
    G. David. Opérateurs intégraux singuliers sur certaines courbes du plan complexe. Ann. Sci. École Norm. Sup. (4), 17(1):157–189, 1984.zbMATHGoogle Scholar
  5. [5]
    X. Fan and D. Zhao. On the spaces L p(x)(Ω) and W m,p(x)(Ω). J. Math. Anal. Appl., 263(2):424–446, 2001.CrossRefMathSciNetzbMATHGoogle Scholar
  6. [6]
    N.K. Karapetiants and N.G. Samko. Weighted theorems on fractional integrals in the generalized Hölder spaces H 0ω (ϱ) via the indices m ω and M ω. Fract. Calc. Appl. Anal., 7(4):437–458, 2004.MathSciNetGoogle Scholar
  7. [7]
    V. Kokilashvili, V. Paatashvili, and Samko S. Boundedness in Lebesgue spaces with variable exponent of the Cauchy singular operators on Carleson curves. In Ya. Erusalimsky, I. Gohberg, S. Grudsky, V. Rabinovich, and N. Vasilevski, editors, “Operator Theory: Advances and Applications”, dedicated to 70th birthday of Prof. I.B.Simonenko, volume 170, pages 167–186. Birkhäuser Verlag, Basel, 2006.Google Scholar
  8. [8]
    V. Kokilashvili, N. Samko, and S. Samko. Singular operators in variable spaces L p(·)(Ω, ϱ) with oscillating weights. Math. Nachrichten. to appear.Google Scholar
  9. [9]
    V. Kokilashvili, N. Samko, and S. Samko. The maximal operator in variable spaces L p(·)(Ω, ϱ). Georgian Math. J., 13(1):109–125, 2006.MathSciNetzbMATHGoogle Scholar
  10. [10]
    V. Kokilashvili and S. Samko. Boundedness of maximal operators and potential operators on Carleson curves in Lebesgue spaces with variable exponent. Acta mathematica Sinica, page (submitted).Google Scholar
  11. [11]
    V. Kokilashvili and S. Samko. Sobolev theorem for potentials on Carleson curves in variable Lebesgue spaces. Mem. Differential Equations Math. Phys., 33:157–158, 2004.MathSciNetzbMATHGoogle Scholar
  12. [12]
    V. Kokilashvili and S. Samko. Weighted Boundedness in Lebesgue spaces with Variable Exponent of Classical Operators on Carleson Curves. Proc. A. Razmadze Math. Inst., 138:106–110, 2005.MathSciNetzbMATHGoogle Scholar
  13. [13]
    V. Kokilashvili and S. Samko. Boundedness in Lebesgue spaces with variable exponent of maximal, singular and potential operators. Izvestija VUZov. Severo-Kavkazskii region. Estestvennie nauki, Special issue “Pseudodifferential equations and some problems of mathematical physics”, dedicated to 70th birthday of Prof. I.B. Simonenko, pages 152–158, 2006.Google Scholar
  14. [14]
    V.M. Kokilashvili. Fractional integrals on curves. Trudy Tbiliss. Mat. Inst. Razmadze Akad. Nauk Gruzin. SSR, 95:56–70, 1990.MathSciNetzbMATHGoogle Scholar
  15. [15]
    O. Kovácik and J. Rákosnik. On spaces L p(x) and W k,p(x). Czechoslovak Math. J., 41(116):592–618, 1991.MathSciNetGoogle Scholar
  16. [16]
    L. Maligranda. Indices and interpolation. Dissertationes Math. (Rozprawy Mat.), 234:49, 1985.MathSciNetGoogle Scholar
  17. [17]
    K.M. Musaev. Some boundary properties of generalized analytic functions. Dokl. Akad. Nauk SSSR, 181:1335–1338, 1968.MathSciNetGoogle Scholar
  18. [18]
    K.M. Musaev. Boundedness of the Cauchy singular integral in a class of generalized analytic functions. Izv. Akad. Nauk Azerbaidzhan. SSR Ser. Fiz.-Tekhn. Mat. Nauk, 7(6):3–8, 1986.MathSciNetGoogle Scholar
  19. [19]
    N.G. Samko. Criterion of Fredholmness of singular operators with piece-wise continuous coefficients in the generalized Hölder spaces with weight. page 363. Proceedings of IWOTA 2000, Setembro 12–15, Faro, Portugal, Birkhäuser, In: “Operator Theory: Advances and Applications”, v. 142.Google Scholar
  20. [20]
    N.G. Samko. Singular integral operators in weighted spaces with generalized Hölder condition. Proc. A. Razmadze Math. Inst, 120:107–134, 1999.MathSciNetzbMATHGoogle Scholar
  21. [21]
    N.G. Samko. On compactness of Integral Operators with a Generalized Weak Singularity in Weighted Spaces of Continuous Functions with a Given Continuity Modulus. Proc. A. Razmadze Math. Inst, 136:91, 2004.MathSciNetzbMATHGoogle Scholar
  22. [22]
    N.G. Samko. On non-equilibrated almost monotonic functions of the Zygmund-Bary-Stechkin class. Real Anal. Exch., 30(2):727–745, 2005.MathSciNetzbMATHGoogle Scholar
  23. [23]
    S.G. Samko. Differentiation and integration of variable order and the spaces L p(x). Proceed. of Intern. Conference “Operator Theory and Complex and Hypercomplex Analysis”, 12–17 December 1994, Mexico City, Mexico, Contemp. Math., Vol. 212, 203–219, 1998.MathSciNetGoogle Scholar
  24. [24]
    W.E. Sewell. Generalized derivatives and approximation by polynomials. Trans. Amer. Math. Soc., 41(1):84–123, 1937.CrossRefMathSciNetzbMATHGoogle Scholar
  25. [25]
    I.I. Sharapudinov. The topology of the space L p(t)([0, 1]) (Russian). Mat. Zametki, 26(4):613–632, 1979.MathSciNetGoogle Scholar
  26. [26]
    I.N. Vekua. Generalized analytic functions (Russian). Gosudarstv. Izdat. Fiz.-Mat. Lit., Moscow, 1959.zbMATHGoogle Scholar
  27. [27]
    I.N. Vekua. Generalized analytic functions. Pergamon Press, London, 1962.zbMATHGoogle Scholar

Copyright information

© Birkhäuser Verlag Basel/Switzerland 2008

Authors and Affiliations

  • Vakhtang Kokilashvili
    • 1
  • Stefan Samko
    • 2
  1. 1.Black Sea University and A. Razmadze Mathematical InstituteTbilisiGeorgia
  2. 2.University of AlgarvePortugal

Personalised recommendations